Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

GM_User

Member
  • Total Reviews

    0
  • Content Count

    23
  • Joined

  • Last visited

Community Reputation

0 Neutral

About GM_User

  • Rank
    New Member

Profile Information

  • Gender
    Male
  1. indeed they do. when i first started.. i had a million blackheads on my nose... if i passed my fingers through my skin I literally felt every single one, felt gross. I shouldnt of done this but i used a pore strip on my nose to get the army out; i was glad I did.
  2. nvm.. it would be completely bad if i tried that
  3. I would be up for trying light therapy and continuing with my accutane but I wonder if its safe...
  4. Actually for some people, mostly males, acne is hormonal meaning it increases when they masturbate. Sex is different, I'm not quite sure how but it has a different effect than masturbation. i'd really like some insight on this... i can join along too...
  5. i used to never get pimples on my forehead and now since accutane... i get em on my forehead near my hairline, i hate it! Good question too.
  6. i dont think its "normal" but it did happen to me; derm quickly shot it with corizone and it went down a lot but i still had a slight bump (hardly noticeable) for a few weeks after. Let us know how it goes!
  7. I had this happen; I found that if i drink a good supply of water during the day it really helped a lot. I also at the same time started taking Vitamin E at the time and that really helped my side effects overall.
  8. I bought "origins",I thought maybe it'd be the least noticeable and healthy for my skin. It has spf15 on the foundation too. It wasn't very cheap either, once I told my gf I spent a bit north of 100 she got more angry of that since she said she could of helped if that's what I really wanted and save me a lot of money. Although I'll only use it every now and then I have never restricted myself in anything acne related. Anything available that will potentially help, ill sacrafice what I can to hel
  9. Hello All, I am on month 2 of Accutane; I have the usual side effects (bloody nose every now and then, dry lips + everything else, lower back pain) and that didn't really bother me. I started month 1 on 20mg and jumped to 40mg for month 2. When I did, I broke out a lot; I didnt get an IB- if anything my face started to clear up but then when i went up in dosage I broke out really bad. It's getting better now but for the valentines day weekend the gf and I wanted to take professional pictures (th
  10. I really would like it if mroe ppl would answer this aswell; im on month 2 currently and have been wondering the same!
  11. i didnt get my breakout when i started; i got it when i jumped from 20mg to 40mg- its calmed down now but I tihnk i'll be staying on 40 mg; it'd be afraid of another if i jumped to 60mg! M
  12. i three have noticed this! I've been wondering about it for a while and I am glad you asked. I hope more ppl have insight on this. I've started using Emu Oil on my face when going to bed- it seems to help a bit but i'd like to know when i'll heal normally too.
  13. I am on my 7th week of Accutane! Congrats on making the decision- just be patient with it. Wish you all the best.
  14. maybe you could try some Emu Oil; its helped my redness- and its a great mouistureizer!
  15. ive noticed a difference using tea tree oil; then emu oil. I let the tea tree oil dry before the emu oil then go to bed; it's made my skin much better.
×